# SDR DALA2020042102285

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 75,317 hours, 55,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY EXIT IDENTIFIERS FORWARD OF THE FORWARD OVERWING EXIT HATCHES, BOTH LEFT AND RIGHT ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK REF MD88 AMM 33-53. (LP #7133852)
